RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 139–140 (Mi mz2170)  

Brief Communications

Elliptical billiard table with Newtonian potential

A. A. Panov

Moscow State University of Geodesy and Cartography

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 334

Bibliographic databases:

Received: 15.11.1993

Citation: A. A. Panov, “Elliptical billiard table with Newtonian potential”, Mat. Zametki, 55:3 (1994), 139–140; Math. Notes, 55:3 (1994), 334

Citation in format AMSBIB
\Bibitem{Pan94}
\by A.~A.~Panov
\paper Elliptical billiard table with Newtonian potential
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 139--140
\mathnet{http://mi.mathnet.ru/mz2170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296209}
\zmath{https://zbmath.org/?q=an:0821.70011}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 334
\crossref{https://doi.org/10.1007/BF02110789}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300014}


Linking options:
  • http://mi.mathnet.ru/eng/mz2170
  • http://mi.mathnet.ru/eng/mz/v55/i3/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:299
    Full text:110
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020